# SDR UALA2012090404940

- Difficulty date: September 2, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 67,956 hours, 9,785 cycles
- Engine: Pwa PW40903
- System (JASC): 3444 · Ground Proximity System
- Part: Relay
- Condition: Faulty
- Location: Proximity Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GND PROX SYS EICAS MSG.  MAINT MESSEGE 34-46060 REPLACED K34003 AND K34004 RELAY TERRAIN SYSTEM TESTED NORMAL ON GRD.
